MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); Restenosis (4576)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was treated with one 6.0 x 80mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.A severe right sfa in-stent restenosis (isr) was treated with laser atherectomy and drug coated balloon (dcb) angioplasty.A right popliteal isr was treated with laser atherectomy and dcb and the right tibioperoneal trunk (tpt) was also treated with laser atherectomy and plain old balloon angioplasty (poba).The restenosis event was reported as not related to the device or procedure but due to a worsening of the patient's pre-existing condition.It was reported as target lesion related.It was reviewed by veryan on 28-nov-22 and considered possibly related to the device.The device remains implanted and the event is reported as resolved/recovered.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This mdr supplemental provides an update to section b.5.And also updates the initial reporter address in section e.1.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was treated with one 6.0 x 80mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.A severe right sfa in-stent restenosis (isr) was treated with laser atherectomy and drug coated balloon (dcb) angioplasty on the sfa proximal third to distal popliteal arterial segment on (b)(6) 2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).A right popliteal isr was treated with laser atherectomy and dcb and the right tibioperoneal trunk (tpt) was also treated with laser atherectomy and plain old balloon angioplasty (poba).The restenosis event was reported as not related to the device or procedure but due to a worsening of the patient's pre-existing condition.It was reported as target lesion related.The device remains implanted and the event outcome is reported as resolved/recovered.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the bionomics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was treated with one 6.0 x 80mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.The patient had a slow healing wound on the leg.A severe right sfa in-stent restenosis (isr) was treated with laser atherectomy and drug coated balloon (dcb) angioplasty on the sfa proximal third to distal popliteal arterial segment on (b)(6) 2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).A right popliteal isr was treated with laser atherectomy and dcb and the right tibioperoneal trunk (tpt) was also treated with laser atherectomy and plain old balloon angioplasty (poba).The restenosis event was reported as not related to the device or procedure but due to a worsening of the patient's pre-existing condition.It was reported as target lesion related.The device remains implanted and the event outcome is reported as resolved/recovered.It was reviewed by veryan on 28-nov-2022 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information received, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 03) and reason and section h.11.Was updated to reflect the changes to sections in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was treated with one 6.0 x 80mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The lesion was also post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.The patient had a slow-healing wound on the leg.A severe right sfa in-stent restenosis (isr) was treated with laser atherectomy and drug-coated balloon (dcb) angioplasty on the sfa middle third to tibial-peroneal trunk (tpt) arterial segment on (b)(6) 2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).A right popliteal isr was treated with laser atherectomy and dcb and the right tibioperoneal trunk (tpt) was also treated with laser atherectomy and plain old balloon angioplasty (poba).The restenosis event was reported as not related to the device or procedure but due to a worsening of the patient's pre-existing condition.It was reported as target lesion-related.The device remains implanted and the event outcome is reported as resolved/recovered.It was reviewed by veryan on 28-nov-22 and considered possibly related to the device.Additional information was reviewed by veryan on 15-apr-24 which included the clinical events committee (cec) adjudication of this event.It was determined that it was not related to the study device due to the previous manipulations of the vessel that were part of the previous tlr to treat the first event.This was the second restenosis of the segment where the study stent was placed.The first restenosis of the study stented segment was reported as mdr 3011632150-2022-00118.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key15979026
Report Number3011632150-2022-00119
Device Sequence Number5896775
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)220401(11)200831(10)0000050210
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number142122-06
Device Catalogue Number142122-06
Device Lot Number0000050210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/23/2023
06/14/2023
04/15/2024
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/20/2023
07/14/2023
05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight210 KG
Patient EthnicityNon Hispanic
Patient RaceWhite